# SDR 2A6D20240508002

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 350A21086120
- Condition: Corroded
- Location: Unknown
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH X2244 CROSSBEAM (PN: 350A21-0861.20) IS CORRODED IN AN AREA ON THE LOWER OUTBOARD CORNER OF THE CROSSBEAM. THE DAMAGE WAS REPORTED TO BE 0.572” X 0.179” AND 0.028” DEEP
